Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 259, NWS Wilmington, OH

June 21, 20114 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 21, 2011, 6:19 PM EDT for 4 counties in Ohio. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 6:19 PM EDT (22:19 UTC)
Expired
Jun 21, 2011, 7:00 PM EDT
In force
41 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Delaware County, OH, Franklin County, OH, Madison County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 82 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 6:35 PM EDTTSTM WND DMGHilliard, OHLARGE TREE DOWN ON TOP OF CAR IN HILLIARD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2237 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

685 
WUUS51 KILN 212219
SVRILN
OHC041-049-097-159-212300-
/O.NEW.KILN.SV.W.0259.110621T2219Z-110621T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DELAWARE COUNTY IN CENTRAL OHIO...
  FRANKLIN COUNTY IN CENTRAL OHIO...
  NORTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO...

* UNTIL 700 PM EDT.

* AT 614 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR JEFFERSON...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE DARBY...
  PLAIN CITY...
  HILLIARD...
  UPPER ARLINGTON...
  COLUMBUS...
  DUBLIN...
  BEXLEY...
  WORTHINGTON...

IN ADDITION...URBANCREST...NEW ROME...LINCOLN VILLAGE...AMITY...
VALLEYVIEW...MARBLE CLIFF...GRANDVIEW HEIGHTS AND US ROUTE 33 AT US
ROUTE 42 ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 77 AND 102...
I-71 BETWEEN MILE MARKERS 104 AND 124...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3981 8322 3981 8325 3996 8345 4030 8310
      4005 8277
TIME...MOT...LOC 2219Z 227DEG 20KT 3994 8322

$$
2 follow-up statements
807 
WWUS51 KILN 212241
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT TUE JUN 21 2011

OHC041-049-097-159-212300-
/O.CON.KILN.SV.W.0259.000000T0000Z-110621T2300Z/
DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH-
641 PM EDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN UNION...NORTHEASTERN MADISON...FRANKLIN AND SOUTHERN
DELAWARE COUNTIES IN CENTRAL OHIO...

AT 640 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR UPPER ARLINGTON...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
UPPER ARLINGTON...COLUMBUS...DUBLIN...WORTHINGTON...WESTERVILLE...
POWELL...MINERVA PARK AND GAHANNA.

IN ADDITION...US ROUTE 33 AT US ROUTE 42...SHAWNEE HILLS...COLUMBUS
ZOO...RIVERLEA...BELLEPOINT...STRATFORD...LEWIS CENTER AND ALUM CREEK
STATE PARK ARE NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 85 AND 102...
I-71 BETWEEN MILE MARKERS 105 AND 124...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3986 8314 4004 8336 4030 8310 4005 8277
TIME...MOT...LOC 2242Z 227DEG 20KT 4003 8310

$$
356 
WWUS51 KILN 212252
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
652 PM EDT TUE JUN 21 2011

OHC041-049-097-159-212302-
/O.EXP.KILN.SV.W.0259.000000T0000Z-110621T2300Z/
DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH-
652 PM EDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION...
NORTHEASTERN MADISON...FRANKLIN AND SOUTHERN DELAWARE COUNTIES IN
CENTRAL OHIO WILL EXPIRE AT 700 PM EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3986 8314 4004 8336 4030 8310 4005 8277
TIME...MOT...LOC 2252Z 227DEG 20KT 4007 8305

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:59 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 21, 4:59 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT TUE JUN 21 2011

.SYNOPSIS...
A SHORT WAVE WILL APPROACH THE AREA THIS EVENING AND ENHANCE
PRECIPITATION CHANCES ACROSS THE AREA. A WARM AND MOIST AIRMASS
WILL CONTINUE TO BE PRESENT ACROSS THE AREA ON WEDNESDAY AS A LOW
PRESSURE SYSTEM APPROACHES FROM THE WEST.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATED FORECAST TO ADD A FLASH FLOOD WATCH ACROSS SOUTHERN
PORTIONS OF THE AREA AND INCREASE PRECIPITATION CHANCES ACROSS
THESE LOCATIONS AS WELL THROUGH MIDNIGHT.

SHOWERS AND THUNDERSTORMS WILL BE LIKELY THIS EVENING ACROSS THE
FA AS A SHORT WAVE APPROACHES THE AREA. MIX LAYER CAPE VALUES IN
EXCESS OF 3000 J/KG WILL HELP AID STORM DEVELOPMENT THIS EVENING.
SHEAR HOWEVER WILL REMAIN WEAK THIS EVENING. WITH STORM MOVEMENT
RELATIVELY SLOW AND HIGH PW WATER VALUES FLOODING WILL BE AN ISSUE
THIS EVENING. THE FLOODING THREAT WILL BE INCREASED ESPECIALLY
ACROSS SOUTHERN PORTIONS OF THE FA WHERE HEAVY RAINFALL OCCURRED
YESTERDAY. EXPECT SCATTERED TO WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY THROUGH MIDNIGHT. CONTINUED TO HIGHLIGHT SEVERE THREAT IN
THE HWO. SOME ADDITIONAL ACTIVITY WILL BE POSSIBLE FOR THE
REMAINDER OF THE NIGHT HOWEVER MODELS CONTINUE TO DISAGREE ON THE
AMOUNT OF ADDITIONAL DEVELOPMENT WILL BE PRESENT ACROSS THE AREA.
WITH EXTENSIVE CLOUD COVER EXPECTED ACROSS THE AREA TONIGHT LOW
TEMPERATURES WILL ONLY DROP DOWN INTO THE UPPER 60S TO AROUND 70.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
WARM AND UNSTABLE AIRMASS WILL CONTINUE TO BE PRESENT ACROSS THE
AREA ON WEDNESDAY. A LOW PRESSURE SYSTEM WILL APPROACH THE AREA
ON WEDNESDAY AND WILL AID IN STORM DEVELOPMENT. THE SEVERE THREAT
WILL CONTINUE ON WEDNESDAY AND THEREFORE CONTINUED MENTION IN THE HWO. THE
GREATEST COVERAGE OF THUNDERSTORMS WILL BE ACROSS EASTERN PORTIONS
OF THE FA. MOST OF THE THUNDERSTORM ACTIVITY WILL MOVE EAST OF THE
AREA BY WEDNESDAY EVENING. SOME SHOWER AND ISOLATED THUNDER WILL
CONTINUE INTO THE OVERNIGHT HOURS WEDNESDAY NIGHT WITH THE UPPER
LOW NORTH NEAR THE AREA.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AN UPPER LEVEL LOW OVER THE UPPER MISSISSIPPI VALLEY ON WEDNESDAY
WILL PROGRESS VERY SLOWLY EAST INTO THE GREAT LAKES REGION THROUGH
THE WEEKEND. AS IT DOES...THE LOW WILL SLOWLY WEAKEN AND TRANSITION
INTO MORE OF A BROAD TROUGH PATTERN OVER THE REGION. AHEAD OF THE
LOW...ALL OF THE MODELS ARE TRYING TO INDICATE A STRONGER SHORT WAVE
LIFTING UP ACROSS OUR AREA THROUGH THE DAY ON WEDNESDAY...LEADING TO
A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS. AFTER THAT...WEAKER
SHORT WAVES ARE FORECAST TO ROTATE AROUND THE LOW/TROUGH THURSDAY
INTO SATURDAY. THE 12Z GFS IS EVEN TRYING TO HANG ON TO SOME PCPN ON
INTO SATURDAY BUT THE 12Z GEM AND 00Z ECMWF ARE DRYING US OUT AND
WILL TREND THE FORECAST THAT WAY FOR NOW.

UPPER LEVEL TROUGH WILL THEN TRY TO BUILD IN FROM THE WEST
THROUGH EARLY NEXT WEEK. WILL KEEP THE FORECAST DRY TOWARD THE END
OF THE LONG TERM PERIOD...BUT DEVELOPING NORTHWEST FLOW PATTERN
ALOFT COULD EVENTUALLY LEAD TO SOME WEAK SYSTEMS DROPPING DOWN
ACROSS OUR AREA. THE AIRMASS ACROSS OUR AREA WILL REMAIN
RELATIVELY COOL FOR THIS TIME OF YEAR SO WILL CONTINUE WITH HIGH
TEMPS GENERALLY AT OR A LITTLE BELOW NORMAL.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
CLUSTERS OF TSTRMS HAVE BEEN FIRING UP OVER CENTRAL KY AND
SOUTHEASTERN IN...AND CONTINUE TO PROGRESS NORTHEASTWARD. EXPECTING
THIS ACTIVITY TO INCREASE IN COVERAGE OVER THE NEXT COUPLE HOURS AS
IT MOVES INTO WESTERN OH. STORMS SHOULD BEGIN TO DECREASE IN
COVERAGE AND INTENSITY AROUND SUNSET. ANY TSTMS THAT PASS OVER TAF
SITES THIS AFTERNOON AND EVENING MAY RESULT IN MVFR VSBYS FOR A
SHORT TIME. MODELS CONTINUE TO HANDLE OVERNIGHT PRECIPITATION
CHANCES DIFFERENTLY SO CONFIDENCE DECREASES IN PRECIP CHANCES
TONIGHT. WILL STILL MENTION VCSH AND CB FOR ALL TAF SITES THROUGH
LATE EVENING TO ACCOUNT FOR THIS UNCERTAINTY. PRETTY CONFIDENT
THINGS WILL DRY OUT BY 06Z...BUT LINGERING LOW LEVEL MOISTURE
COULD RESULT IN SOME FOG/MIST AT KLUK IF CLOUDS BREAK UP A BIT.
MODELS HINT AT POSSIBLE RETURN OF SHOWERS AND STORMS AROUND
DAYBREAK ON WEDNESDAY...BUT CONFIDENCE IN PRECIP CHANCES IS LOW
THROUGH THE REMAINDER OF THE TAF PERIOD.

OUTLOOK...OCCASIONAL CHANCE OF THUNDERSTORMS THROUGH SATURDAY
MORNING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ077>079-
     081-088.
KY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ073>075-
     080.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...KURZ
Hazardous weather outlook, Jun 21, 5:06 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
506 PM EDT TUE JUN 21 2011

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
080-082-222115-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE-
506 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS
EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS BEING THE PRIMARY THREATS. IN ADDITION...HIGH
AMOUNTS OF MOISTURE AND RELATIVELY SLOW STORM MOTIONS MAY LEAD TO
HEAVY RAINFALL AND FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON
WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-222115-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-ADAMS-SCIOTO-
506 PM EDT TUE JUN 21 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS
EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS BEING THE PRIMARY THREATS. IN ADDITION...HIGH
AMOUNTS OF MOISTURE AND RELATIVELY SLOW STORM MOTIONS WILL LEAD TO
HEAVY RAINFALL AND FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON
WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Jun 21, 5:46 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             3 SE WAPAKONETA         40.54N 84.15W
06/21/2011  E1.00 INCH       AUGLAIZE           OH   PUBLIC

&&

SNYDER
Local storm report, Jun 21, 5:49 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      FORT THOMAS             39.08N 84.45W
06/21/2011                   CAMPBELL           KY   TRAINED SPOTTER

            FOUR TO SIX INCHES OF WATER WAS FLOWING OVER ROADWAYS IN
            EASTERN PORTIONS OF THE COUNTY. SOME ROADWAYS WERE
            PARTIALLY CLOSED.

&&

ANOVAK
Local storm report, Jun 21, 5:57 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FLASH FLOOD      BETHEL                  38.96N 84.08W
06/21/2011                   CLERMONT           OH   FIRE DEPT/RESCUE

            HIGH WATER OVER NUMEROUS ROADS IN TOWN. MANY LOCATIONS
            WITH SEVERAL INCHES OF FLOWING WATER.

0525 PM     FLASH FLOOD      POINT ISABEL            38.89N 84.13W
06/21/2011                   CLERMONT           OH   FIRE DEPT/RESCUE

            WATER SEVERAL INCHES DEEP FLOWING OVER ROADWAYS.

&&

JDR
Local storm report, Jun 21, 6:00 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     WEST PORTSMOUTH         38.76N 83.03W
06/21/2011                   SCIOTO             OH   TRAINED SPOTTER

            TREES DOWN ON US 52

0523 PM     TSTM WND DMG     ROSEMOUNT               38.79N 82.97W
06/21/2011                   SCIOTO             OH   TRAINED SPOTTER

            LARGE LIMBS DOWN

0536 PM     TSTM WND DMG     3 SW BEAR CREEK         38.89N 83.10W
06/21/2011                   SCIOTO             OH   TRAINED SPOTTER

            TREES DOWN ON SR 348 AT CRABTREE CORNER

0540 PM     HAIL             3 NW MINFORD            38.89N 82.90W
06/21/2011  E1.00 INCH       SCIOTO             OH   PUBLIC

&&

SNYDER
Special weather statement, Jun 21, 6:09 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
609 PM EDT TUE JUN 21 2011

OHZ054-055-063-212315-
FAYETTE OH-FRANKLIN OH-MADISON OH-
609 PM EDT TUE JUN 21 2011

...A STRONG THUNDERSTORM WILL AFFECT MADISON...SOUTHWESTERN FRANKLIN
AND NORTHERN FAYETTE COUNTIES THROUGH 715 PM EDT...

AT 606 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MIDWAY...
MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LONDON...JEFFERSON...
LAKE DARBY AND GROVE CITY.

ALSO...MADISON LAKE...BIG PLAIN...LAFAYETTE...LILLY CHAPEL...
URBANCREST...NEW ROME AND LINCOLN VILLAGE ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3990 8304 3981 8319 3981 8324 3977 8325
      3964 8347 3977 8364 3977 8359 3984 8357
      4010 8332
Special weather statement, Jun 21, 6:16 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
616 PM EDT TUE JUN 21 2011

OHZ034-035-212315-
AUGLAIZE OH-MERCER OH-
616 PM EDT TUE JUN 21 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MERCER AND
NORTHWESTERN AUGLAIZE COUNTIES THROUGH 715 PM EDT...

AT 614 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MENDON...
MOVING NORTH AT 25 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN MERCER AND NORTHWESTERN AUGLAIZE COUNTIES...INCLUDING
KOSSUTH.

LAT...LON 4073 8445 4069 8445 4069 8425 4053 8432
      4061 8463 4073 8458 4073 8446

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:59 PM EDTSpecial Weather StatementILNHamilton31 min
Jun 21, 3:46 PM EDTSpecial Weather StatementILNClermont59 min
Jun 21, 3:51 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Jun 21, 4:06 PM EDTSpecial Weather StatementILNBrown54 min
Jun 21, 4:14 PM EDTFlash Flood WarningILNClermont, Hamilton3 hr
Jun 21, 4:16 PM EDTSevere Thunderstorm WarningILNBrown, Clermont44 min
Jun 21, 4:53 PM EDTFlash Flood WatchILNAdams, Brown, Clermont, Hamilton, Scioto6 hr
Jun 21, 4:55 PM EDTSpecial Weather StatementILNClark65 min
Jun 21, 4:58 PM EDTFlash Flood WarningILNBrown, Clermont3 hr
Jun 21, 5:13 PM EDTSevere Thunderstorm WarningILNBrown34 min
Jun 21, 5:16 PM EDTSevere Thunderstorm WarningILNPike, Scioto44 min
Jun 21, 5:23 PM EDTSevere Thunderstorm WarningILNAdams, Scioto52 min
Jun 21, 5:28 PM EDTSpecial Weather StatementILNAuglaize62 min
Jun 21, 5:34 PM EDTSevere Thunderstorm WarningILNAuglaize41 min
Jun 21, 5:36 PM EDTSpecial Weather StatementILNHighland54 min
Jun 21, 5:48 PM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto42 min
Jun 21, 5:55 PM EDTSevere Thunderstorm WarningILNAuglaize20 min
Jun 21, 6:09 PM EDTSpecial Weather StatementILNMadison66 min
Jun 21, 6:16 PM EDTSpecial Weather StatementILNMercer59 min
Jun 21, 6:24 PM EDTSpecial Weather StatementILNDelaware66 min
Jun 21, 6:26 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross49 min
Jun 21, 6:53 PM EDTSpecial Weather StatementILNFranklin67 min
Jun 21, 6:55 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking36 min
Jun 21, 6:56 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Pickaway, Ross49 min
Jun 21, 7:01 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking44 min
Jun 21, 7:13 PM EDTAreal Flood WarningILNClermont, Hamilton3 hr
Jun 21, 7:45 PM EDTSevere Thunderstorm WarningILNFranklin, Licking45 min
Jun 21, 7:53 PM EDTAreal Flood WarningILNClermont2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.